# SDR AALA202101049023

- Difficulty date: January 2, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 13,782 hours, 5,276 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451014UF01
- Condition: Overtemp
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CIRCUIT BREAKER TRIPPED REAR PANEL S-V IDENTIFIED BREAKER ON 121VU S28 GALLEY CONTROL.  F/A REPORTED A SLIGHT BURNING PLASTIC SMELL IN FORWARD GALLEY.  THEY HAD CHILLER AND COFFEE MAKER ON BUT NOT OVEN.  FOUND FORWARD GALLEY NR 1 COFFEE MAKER HOT AND REPLACED IT, PER AMM 25-32-00.
